Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||0384U / 2||RA / IM|
Administered by: Private Purchased by: Private
Symptoms: Injection site erythema, Injection site warmth, Rash macular, Injection site swelling
Life Threatening? No
Permanent Disability? No
ER or Doctor Visit? No
Other Medications: NUVARING
Preexisting Conditions: Unknown
Diagnostic Lab Data: None
CDC 'Split Type': WAES0705USA02227
Write-up:Information has been received from a physician and follow up information from a health care professional concerning a 21 year old female patient with no drug reactions/allergies who on 07-MAY-2007 was vaccinated IM in the right deltoid with the third dose of Gardasil (Lot #657617/0384U). Concomitant therapy included ethinyl estradiol (+) etonogestrel (NUVARING). On 08-MAY-2007 the patient experienced an injection site reaction of redness, swelling and the area was hot to the touch. There were three red blotches near the injection site including the injection site. No labs were performed. Her outcome was not reported. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166